Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 85, NWS Fort Worth, TX

March 30, 2016Palo Pinto County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 30, 2016, 3:55 PM CDT for Palo Pinto County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2016, 3:55 PM CDT (20:55 UTC)
Expired
Mar 30, 2016, 5:00 PM CDT
In force
65 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Palo Pinto County, TX

The radar

The Dyess AFB radar (KDYX), 90 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:09 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1073 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1073 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

280 
WUUS54 KFWD 302055
SVRFWD
TXC363-302200-
/O.NEW.KFWD.SV.W.0085.160330T2055Z-160330T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
355 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 500 PM CDT

* AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
  GORDON...OR 19 MILES SOUTHWEST OF MINERAL WELLS...MOVING EAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PALO PINTO.

 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3260 9849 3281 9845 3284 9806 3256 9807
TIME...MOT...LOC 2054Z 270DEG 20KT 3271 9839 

HAIL...1.00IN
WIND...60MPH
 
$$

92
3 follow-up statements
457 
WWUS54 KFWD 302119
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
419 PM CDT WED MAR 30 2016

TXC363-302200-
/O.CON.KFWD.SV.W.0085.000000T0000Z-160330T2200Z/
PALO PINTO TX-
419 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN PALO PINTO COUNTY...

AT 417 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF GORDON...OR 13 MILES SOUTHWEST OF MINERAL WELLS...MOVING EAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN PALO PINTO COUNTY BUT WILL IMPACT THE SMALL
COMMUNITIES OF SANTO AND BRAZOS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3259 9841 3276 9836 3276 9807 3275 9806
      3256 9807
TIME...MOT...LOC 2117Z 286DEG 27KT 3267 9823 

HAIL...1.00IN
WIND...60MPH
 
$$

92
668 
WWUS54 KFWD 302137
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 PM CDT WED MAR 30 2016

TXC363-302200-
/O.CON.KFWD.SV.W.0085.000000T0000Z-160330T2200Z/
PALO PINTO TX-
437 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN PALO PINTO COUNTY...

AT 437 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST TO
THENORTHEAST OF LIPAN...OR 15 MILES SOUTH OF MINERAL WELLS...MOVING
EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN PALO PINTO COUNTY SOUTH OF BRAZOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3257 9819 3269 9820 3274 9806 3256 9807
TIME...MOT...LOC 2137Z 276DEG 20KT 3259 9811 

HAIL...1.00IN
WIND...60MPH
 
$$

BAIN
885 
WWUS54 KFWD 302152
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT WED MAR 30 2016

TXC363-302202-
/O.EXP.KFWD.SV.W.0085.000000T0000Z-160330T2200Z/
PALO PINTO TX-
452 PM CDT WED MAR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PALO PINTO COUNTY
WILL EXPIRE AT 500 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3257 9819 3269 9820 3274 9806 3256 9807
TIME...MOT...LOC 2151Z 270DEG 20KT 3259 9811 

$$

BAIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:43 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Mar 30, 2:43 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
243 PM CDT WED MAR 30 2016

.DISCUSSION...
EARLY AFTERNOON SATELLITE IMAGERY CONTINUES TO SHOW SOME BREAKS
IN THE CLOUD COVER MAINLY WEST OF INTERSTATE 35. TEMPERATURES HAVE
WARMED INTO THE UPPER 70S AND LOWER 80S WITH THE DRYLINE MIXING
EAST TOWARD WICHITA FALLS AND EXTENDING SOUTHWEST TOWARD
SWEETWATER. LARGE SCALE FORCING FOR ASCENT CONTINUES TO SPREAD
OVER THE AREA AND SHOULD HAVE NO PROBLEM LIFTING SURFACE BASED
PARCELS ACROSS NORTH TEXAS THROUGH THIS EVENING. THE 18Z FWD
SOUNDING DID INDICATE THE PRESENCE OF TWO WEAK CAPS...LIKELY THE
RESULT OF SOME SUBSIDENCE IN THE WAKE OF EARLIER CONVECTION.
OBJECTIVE ANALYSIS OF SEVERE PARAMETERS INDICATES THAT MOST OF
NORTH TEXAS IS QUITE UNSTABLE WITH 1500-2000 J/KG CAPE WITH
POCKETS OF HIGHER INSTABILITY IN AREAS WHERE THE SUN HAS PEAKED
OUT. WIDESPREAD INHIBITION CONTINUES TO WEAKEN WHICH WILL SUPPORT
MORE CONVECTIVE DEVELOPMENT OVER THE NEXT SEVERAL HOURS.

THE DRYLINE WILL CONTINUE TO MOVE EAST THIS EVENING AND SCATTERED
SEVERE THUNDERSTORMS WILL EVENTUALLY MOVE ACROSS NORTH TEXAS WITH
THE BEST CHANCES ACROSS THE NORTHERN HALF OF THE CWA. STEEP LAPSE
RATES WILL SUPPORT A VERY LARGE HAIL THREAT AND DAMAGING WIND
THREAT. THE TORNADO THREAT WILL LIKELY BE LIMITED INITIALLY OWING
TO GENERALLY WEAK DEEP LAYER SHEAR AND A BACKED MID LEVEL WIND
PROFILE. THE WIND PROFILE IS EXPECTED TO BECOME A LITTLE MORE
FAVORABLE LATER THIS EVENING AS THE STORMS CONTINUE EAST SO THIS
POTENTIAL WILL CONTINUE TO BE MONITORED.

CONCERNING THE FORECAST...WILL HAVE THE HIGHEST POPS SPREADING
EAST INTO THE METROPLEX ALONG THE I-35 CORRIDOR AND NORTH TO THE
RED RIVER THROUGH EARLY EVENING WITH A PROGRESSION RATHER QUICKLY
INTO THE ARKLATEX BY MIDNIGHT. OVERNIGHT...AS THE MAIN TROUGH
REMAINS TO THE WEST...WE WILL STILL BE IN A FAVORABLE AREA FOR
ASCENT. MOST OF THE MODEL GUIDANCE BRING A SLUG OF MID LEVEL
MOISTURE ACROSS NORTH TEXAS AFTER MIDNIGHT. IF THIS PANS OUT WITH
STEEP LAPSE RATES STILL IN PLACE...ISOLATED ELEVATED CONVECTION
MAY DEVELOP. HAIL WOULD BE THE MAIN THREAT WITH ANY STORMS LATE
OVERNIGHT.

BY THURSDAY MORNING...THE COLD FRONT MOVES THROUGH NORTH TEXAS
USHERING IN SOME DRIER AIR AND CLEARING SKIES. THE NICE WEATHER
WILL BE BRIEF AS CLOUDS ARE EXPECTED TO RETURN TO THE AREA FRIDAY
WITH THE MAIN TROUGH MOVING ACROSS THE AREA. A STRONGER TROUGH
ALSO MOVES THROUGH THE MIDWEST DURING THIS TIME SENDING A
SECONDARY COLD FRONT THROUGH THE REGION. THIS SHOULD ALLOW
TEMPERATURES ON FRIDAY TO BE RATHER COOL WITH HIGHS IN THE 60S
AREAWIDE. IN ADDITION...SOME WEAK ASCENT WILL SUPPORT SOME LIGHT
RAIN SHOWERS...ALTHOUGH RAIN CHANCES ARE GENERALLY AROUND 20
PERCENT.

AS WE HEAD INTO THE WEEKEND AND EARLY NEXT WEEK...UPPER LEVEL
RIDGING BUILDS INTO THE AREA ALLOWING TEMPERATURES TO WARM INTO
THE 70S ON SATURDAY AND SUNDAY AND LOWER 80S BY MONDAY. MOST OF
NEXT WEEK LOOKS QUIET WITH TEMPERATURES SLIGHTLY ABOVE NORMAL.

DUNN

&&

.AVIATION...
/ISSUED 1247 PM CDT WED MAR 30 2016/
THE FIRST ROUND OF SHOWERS AND THUNDERSTORMS MOVED ACROSS PARTS OF
NORTH AND CENTRAL TEXAS THIS MORNING...AND THE REMAINING STORMS
EXTENDED EAST OF A PARIS TO WAXAHACHIE TO LAMPASAS LINE
AS OF 1730Z. THIS ACTIVITY WILL CONTINUE TO MOVE OFF TO THE EAST.
THE NEXT THREAT OF THUNDERSTORMS FOR THE METROPLEX AND WACO
TAF SITES WILL BE LATE AFTERNOON/EARLY EVENING. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE THAT
EXTENDED FROM SOUTHWESTERN OKLAHOMA TO EAST OF KCDS /CHILDRESS/ TO
KBPG /BIG SPRING/ AT 1730Z. THE CURRENT TIMING HAS THESE STORMS
AFFECTING THE METROPLEX TAF SITES 22Z-01Z...AND 00Z-03Z AT WACO.
THERE WILL BE THE POTENTIAL FOR HAIL UP TO THE SIZE OF GOLFBALLS
AND VERY STRONG GUSTY WINDS.

THE STORM THREAT WILL SHIFT TO THE EAST OF THE I-35 CORRIDOR
LATE THIS EVENING. VFR CONDITIONS ARE THEN EXPECTED TO RETURN
TO THE METROPLEX...BUT STRATUS MAY COME BACK IN FOR THE 06 TO 15Z
PERIOD AT WACO. A COLD FRONT WILL MOVE THROUGH THE METROPLEX
TOWARD SUNRISE /12Z/ WITH A WIND SHIFT TO THE NORTHWEST AT 10 TO
15 KNOTS. THE WIND SHIFT AT WACO WILL 13 TO 15Z.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  75  49  63  44 /  50  10   5  20  10
WACO, TX              60  76  49  64  43 /  40   5   5  20  10
PARIS, TX             60  74  46  64  41 /  70  10   5  10  10
DENTON, TX            54  73  43  62  40 /  40   5   5  10  10
MCKINNEY, TX          57  73  44  63  41 /  60  10   5  20  10
DALLAS, TX            60  75  48  63  45 /  50  10   5  20  10
TERRELL, TX           60  73  48  65  43 /  70  10   5  20  10
CORSICANA, TX         63  76  51  66  45 /  60  10   5  20  10
TEMPLE, TX            62  78  50  65  44 /  30   5   5  20  10
MINERAL WELLS, TX     53  74  44  62  39 /  20   5   5  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 30, 3:40 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CDT WED MAR 30 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
340 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
A DRYLINE WILL CONTINUE TO MOVE INTO NORTH TEXAS THROUGH THIS
EVENING AND A COLD FRONT WILL OVERTAKE THE DRYLINE OVERNIGHT
TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS AREA WIDE THROUGH
TONIGHT. SOME OF THE STORMS MAY BE SEVERE THROUGH THIS EVENING.
LARGE HAIL AND DAMAGING WINDS WILL ACCOMPANY SOME OF THE STORMS. A
FEW TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS NORTH AND CENTRAL TEXAS THROUGH
THIS EVENING.

In the hours before

Special weather statement, Mar 30, 3:03 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 PM CDT WED MAR 30 2016

TXZ102-302030-
WISE TX-
303 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WISE COUNTY UNTIL 330 PM
CDT...

AT 303 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOONSVILLE...OR 11 MILES SOUTH OF BRIDGEPORT...MOVING NORTHEAST AT 25
MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DECATUR...BRIDGEPORT...CHICO...PARADISE...BOONSVILLE...COTTONDALE...RUNAWAY
BAY AND LAKE BRIDGEPORT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3300 9770 3301 9792 3332 9781 3319 9747
TIME...MOT...LOC 2003Z 221DEG 22KT 3304 9782

92
Local storm report, Mar 30, 3:09 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             3 N EDGEWOOD            32.74N  95.88W
03/30/2016  E0.75 INCH       VAN ZANDT          TX   PUBLIC

            HWY 64 AND FM314
Special weather statement, Mar 30, 3:09 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT WED MAR 30 2016

TXZ100-302030-
YOUNG TX-
309 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YOUNG COUNTY UNTIL
330 PM CDT...

AT 309 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ELBERT...OR 13 MILES EAST OF THROCKMORTON...MOVING NORTHEAST AT 10
MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OLNEY AND NEWCASTLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3338 9895 3340 9892 3340 9876 3322 9867
      3317 9894 3320 9896
TIME...MOT...LOC 2009Z 246DEG 9KT 3325 9897

92
Local storm report, Mar 30, 3:19 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
319 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             PARADISE                33.15N  97.65W
03/30/2016  E1.00 INCH       WISE               TX   AMATEUR RADIO

            NICKEL TO QUARTER SIZE HAIL
Local storm report, Mar 30, 3:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             6 SE VAN                32.46N  95.58W
03/30/2016  E1.00 INCH       VAN ZANDT          TX   BROADCAST MEDIA
Local storm report, Mar 30, 3:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
354 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             12 N STRAWN             32.72N  98.50W
03/30/2016  E1.00 INCH       PALO PINTO         TX   TRAINED SPOTTER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 10:18 PM CDTWind AdvisoryFWDBell, Collin, Cooke, Dallas, Denton, Ellis and 16 more4 hr
Mar 30, 1:40 PM CDTSpecial Weather StatementFWDStephens20 min
Mar 30, 1:46 PM CDTSpecial Weather StatementFWDHenderson14 min
Mar 30, 1:53 PM CDTSevere Thunderstorm WarningFWDStephens67 min
Mar 30, 2:05 PM CDTSpecial Weather StatementFWDVan Zandt40 min
Mar 30, 2:26 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt64 min
Mar 30, 2:58 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens62 min
Mar 30, 3:03 PM CDTSpecial Weather StatementFWDWise27 min
Mar 30, 3:09 PM CDTSpecial Weather StatementFWDYoung21 min
Mar 30, 3:15 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 30, 3:33 PM CDTSevere Thunderstorm WarningFWDParker57 min
Mar 30, 3:57 PM CDTSevere Thunderstorm WarningFWDErath63 min
Mar 30, 4:13 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland47 min
Mar 30, 4:32 PM CDTSpecial Weather StatementFWDTarrant43 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant47 min
Mar 30, 4:49 PM CDTAreal Flood AdvisoryFWDParker3 hr
Mar 30, 4:58 PM CDTSpecial Weather StatementFWDHamilton47 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell42 min
Mar 30, 5:09 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton66 min
Mar 30, 5:15 PM CDTTornado WarningFWDJohnson15 min
Mar 30, 5:27 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant63 min
Mar 30, 5:52 PM CDTAreal Flood AdvisoryFWDComanche, Hamilton3 hr
Mar 30, 5:57 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis63 min
Mar 30, 6:05 PM CDTFlash Flood WarningFWDJohnson3 hr
Mar 30, 6:14 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton61 min
Mar 30, 6:25 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson65 min
Mar 30, 6:34 PM CDTSevere Thunderstorm WarningFWDBosque41 min
Mar 30, 6:42 PM CDTFlash Flood WarningFWDHamilton2 hr
Mar 30, 6:59 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton, McLennan51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.